ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Discrete-Time Controlled Markov Processes with Average Cost Criterion: A Survey

Arapostathis, Aristotle and Borkar, Vivek S and Fernández-Gaucherand, Emmanuel and Ghosh, Mrinal K and Marcus, Steven I (1993) Discrete-Time Controlled Markov Processes with Average Cost Criterion: A Survey. In: SIAM Journal on Control and Optimization, 31 (2). pp. 282-344.

[img] PDF
Time.pdf - Published Version
Restricted to Registered users only

Download (7Mb) | Request a copy
Official URL: http://epubs.siam.org/sicon/resource/1/sjcodc/v31/...

Abstract

This work is a survey of the average cost control problem for discrete-time Markov processes. The authors have attempted to put together a comprehensive account of the considerable research on this problem over the past three decades. The exposition ranges from finite to Borel state and action spaces and includes a variety of methodologies to find and characterize optimal policies. The authors have included a brief historical perspective of the research efforts in this area and have compiled a substantial yet not exhaustive bibliography. The authors have also identified several important questions that are still open to investigation.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Society for Industrial and Applied Mathematics.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 10 Feb 2011 07:27
Last Modified: 10 Feb 2011 07:27
URI: http://eprints.iisc.ernet.in/id/eprint/35404

Actions (login required)

View Item View Item